Solution in explicit form of non-local problem for differential equation with partial fractional derivative of Riemann-Liouville

Abstract


A non-local problem for a mixed type equation with partial fractional derivative of Riemann-Liouville is studied, boundary condition of which contains generalized operator of fractional integro-differentiation. Unique solution of the problem is then proved.

About the authors

Svetlana A Sayganova

Samara State Technical University

Email: syomina_sa@mail.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Самко С. Г., Килбас А. А., Маричев О. И. Интегралы и производные дробного порядка и некоторые их приложения. Минск: Наука и техника, 1987. 688 с.
  2. Kilbas A. A., Repin O. A. An analog of the Tricomi problem for a mixed type equation with a partional fractional derivative // Fract. Calc. Appl. Anal., 2010. Vol. 13, no. 2. Pp. 69-84.
  3. Saigo M. A remark on integral operators involving the Gauss hypergeometric function // Math. Rep. Kyushu Univ., 1978. Vol. 11, no. 2. Pp. 135-143.
  4. Псху А. В. Уравнения в частных производных дробного порядка. М.: Наука, 2005. 199 с.
  5. Геккиева С. Х. Краевая задача для обобщенного уравнения переноса с дробной производной в полубесконечной области // Изв. Кабар.-Балкар. научн. центра РАН, 2002. № 1(8). С. 6-8.
  6. Килбас А. А., Репин О. А. Аналог задачи Бицадзе Самарского для уравнения смешанного типа с дробной производной // Дифференц. уравнения, 2003. Т. 39, № 5. С. 638-644
  7. Репин О. А., Шувалова Т. В. Нелокальная краевая задача для уравнения смешанного типа с двумя линиями вырождения // Дифференц. уравнения, 2008. Т. 44, № 6. С. 848- 851
  8. Нахушева В. А. Дифференциальные уравнения математических моделей нелокальных процессов. М.: Наука, 2006. 173 с.
  9. Kilbas A. A., Saigo M. On Mittag-Leffler type function and applications // Integral Transform. Spec. Funct., 1998. Vol. 7, no. 1-2. Pp. 97-112.
  10. Kilbas A. A., Saigo M. On solution of integral equation of Abel-Volterra type // Differ. Integral Equ., 1995. Vol. 8, no. 5. Pp. 993-1011.
  11. Джрбашян М. М. Интегральные преобразования и представления функций в комплексной области. М.: Наука, 1966. 672 с.

Statistics

Views

Abstract - 27

PDF (Russian) - 4

Cited-By


Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies